# SDR HALA2021021600017

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 3,672 hours, 726 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 6225130830
- Part serial: 4G6H9X
- Condition: Defective
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WEATHER RADAR WILL NOT OPERATE ON GROUND PER STANDARD PRE-TAKE OFF OPS CHECK -BTB- // REPLACED WXR CONTROL UNIT PER AMM 34-41-12 CONDITION SAME (8054). RESECURED CONNECTOR ON WRX CONTROL PANEL. BITE TEST OF WRX #1 & #2. CHECKS OK PER AMM 34-41-00-740-002-A. OK FOR SERVICE.
